# SDR UALA2013041802698

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 46,552 hours, 18,700 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B SIDE OF UPPER PEN NIB MISSING 1 EACH RIVET.  REPAIRED PER AMM MT78-001 PARA M.  INSTALLED 1 MISSING RIVET AND REPLACED 15 LOOSE RIVETS ON INBD AND OUTBD AREAS.
